

PROGRAM



PROGRAM

| UTC | JULY 15 | JULY 16 JULY 17 JULY 18 JULY 19 |
|-------|--|---|
| 7:00 | WELCOME & OPENING CONFERENCE | 30 MINUTES PRESENTATIONS |
| 7:30 | ₹ KEYNOTE SPEAKERS | |
| 8:00 | NET SPEAKERS MENTER SPEAKERS | |
| 8:30 | 30 MINUTES PRESENTATIONS | |
| 9:00 | | 10 MINUTES TALK PRESENTATIONS |
| 9:30 | GLOBAL AGENDA | 30 MINUTES PRESENTATIONS GLOBAL AGENDA |
| 10:00 | LIVE PANEL - Plenary | POSTERS PRESENTATIONS LIVE PANEL - Plenary |
| 10:30 | IFSW RESEARCH ON SOCIAL WORK WORKING CONDITIONS REPORT | BOOK PRESENTATIONS PRESENTATION GLOBAL AGENDA REPORT 2018-2020 PRESENTATION GLOBAL AGENDA REPORT 2018-2020 IFSW RESEARCH ON ETHICAL DILEMMANS ON COVID-19 REPORT MEET THE AUTHORS |
| 11:00 | 30 MINUTES PRESENTATIONS | |
| 11:30 | SPONSORS | |
| 12:00 | 30 MINUTES PRESENTATIONS | |

